MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, PICC/CENTRAL LINE; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, PICC/CENTRAL LINE; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by removing the stat lock it is open and the plural drain is free.We change the stat lock, close it and before closing the dressing, about 1 minute after closing the system the stat lock opens under the eyes of the nurse who notifies the hematologist and the pulmonologist.On the radio id we see that the stat lock has been open since the beginning and that the drain is used every day.No patient injury.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a latch that will not remain closed was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 6-8.5fr universal plus statlock.The returned sample was gross visually and microscopically inspected, but not damage to the components was observed.The unit was functionally tested by placing a 10fr catheter in the statlock and attempting to close the latch.The latch was able to be closed and did not open on its own when left alone for a prolonged time.Based on the available evidence, the customer's reported defect could not be confirmed.

Brand Name
CATHETER STABILIZATION, PICC/CENTRAL LINE
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21927408
Report Number3006260740-2025-02682
Device Sequence Number15724965
Product Code KMK
UDI-Device Identifier00801741083488
UDI-Public(01)00801741083488(11)230711(17)260428(10)JUHS8548
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model NumberN/A
Device Catalogue NumberVUPD68
Device Lot NumberJUHS8548
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer07/12/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown